# SDR SWAA2013013112149

- Difficulty date: January 29, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 26,028 hours, 15,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR AFT VERTICAL CUTOUT HAS .200" CRACK BELOW PREVIOUS REPAIR.  REPAIRED PER EA 1-A53-9269.
